# SDR CA100525006

- Difficulty date: May 18, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwc PW127F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Empty
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

IFSD DURING APPROACH, THE CREW OBSERVED ENGINE PARAMETERS FLUCTUATIONS FOLLOWED BY UNCOMMANDED SHUTDOWN.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED AT DESTINATION.  POST FLIGHT INSP FOUND EMPTY OIL TANKS, OIL FILTER BYPASS INDICATOR ACTIVATED.  TROUBLESHOOTING IS ON-GOING.
